A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

  Subjects -> STATISTICS (Total: 130 journals)
The end of the list has been reached or no journals were found for your choice.
Similar Journals
Journal Cover
Statistics: A Journal of Theoretical and Applied Statistics
Journal Prestige (SJR): 0.726
Citation Impact (citeScore): 1
Number of Followers: 12  
 
  Hybrid Journal Hybrid journal (It can contain Open Access articles)
ISSN (Print) 0233-1888 - ISSN (Online) 1029-4910
Published by Taylor and Francis Homepage  [2648 journals]
  • Ridge estimation in linear mixed measurement error models using
           generalized maximum entropy

    • Free pre-print version: Loading...

      Authors: Fariba Janamiri, Abdolrahman Rasekh, Alireza Chaji, Babak Babadi
      Pages: 1 - 18
      Abstract: .

      Citation: Statistics
      PubDate: 2022-09-21T09:21:16Z
      DOI: 10.1080/02331888.2022.2126474
       
  • Asymptotic behaviours for maximum likelihood estimator of drift parameter
           in α-Wiener bridge process

    • Free pre-print version: Loading...

      Authors: Hui Jiang, Jin Shao, Shaochen Wang
      Pages: 1 - 24
      Abstract: .

      Citation: Statistics
      PubDate: 2022-09-19T08:01:00Z
      DOI: 10.1080/02331888.2022.2120878
       
  • Bayesian semiparametric approach to quantile nonlinear dynamic factor
           analysis models with mixed ordered and nonignorable missing data

    • Free pre-print version: Loading...

      Authors: Mulati Tuerde, Niansheng Tang
      Pages: 1 - 27
      Abstract: .

      Citation: Statistics
      PubDate: 2022-09-16T04:16:45Z
      DOI: 10.1080/02331888.2022.2121399
       
  • On interval weighted cumulative residual and past extropies

    • Free pre-print version: Loading...

      Authors: Morteza Mohammadi, Majid Hashempour
      Pages: 1 - 19
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-17T06:05:20Z
      DOI: 10.1080/02331888.2022.2111429
       
  • Robust statistical inference for longitudinal data with nonignorable
           dropouts

    • Free pre-print version: Loading...

      Authors: Yujing Shao, Wei Ma, Lei Wang
      Pages: 1 - 23
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-12T05:44:35Z
      DOI: 10.1080/02331888.2022.2110250
       
  • Consistency properties for the nearest neighbour estimator of the density
           function and applications based on α-mixing samples

    • Free pre-print version: Loading...

      Authors: Rui Wang, Aiting Shen
      Pages: 1 - 21
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-09T07:35:13Z
      DOI: 10.1080/02331888.2022.2108424
       
  • Penalized empirical likelihood inference for the GINAR(p) model

    • Free pre-print version: Loading...

      Authors: Xinyang Wang, Dehui Wang
      Pages: 1 - 20
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-05T04:27:57Z
      DOI: 10.1080/02331888.2022.2107645
       
  • The ϕ-divergence family of measures based on quantile function

    • Free pre-print version: Loading...

      Authors: Zahra Mansourvar
      Pages: 1 - 20
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-05T03:30:47Z
      DOI: 10.1080/02331888.2022.2105844
       
  • Retrospective sampling of survival data based on a Poisson birth process:
           conditional maximum likelihood

    • Free pre-print version: Loading...

      Authors: Rafael Weißbach, Achim Dörre
      Pages: 1 - 23
      Abstract: .

      Citation: Statistics
      PubDate: 2022-08-03T12:07:07Z
      DOI: 10.1080/02331888.2022.2105843
       
  • A two-parameter estimator in linear measurement error model

    • Free pre-print version: Loading...

      Authors: Jibo Wu, Yasin Asar
      Pages: 1 - 16
      Abstract: .

      Citation: Statistics
      PubDate: 2022-07-18T08:01:48Z
      DOI: 10.1080/02331888.2022.2098959
       
  • Parameter estimation of stochastic differential equation driven by small
           fractional noise

    • Free pre-print version: Loading...

      Authors: Shohei Nakajima, Yasutaka Shimizu
      Pages: 1 - 16
      Abstract: .

      Citation: Statistics
      PubDate: 2022-07-15T11:19:39Z
      DOI: 10.1080/02331888.2022.2098960
       
  • Variable selection in sparse GLARMA models

    • Free pre-print version: Loading...

      Authors: Marina Gomtsyan, Céline Lévy-Leduc, Sarah Ouadah, Laure Sansonnet, Thomas Blein
      Pages: 1 - 30
      Abstract: .

      Citation: Statistics
      PubDate: 2022-07-06T08:37:18Z
      DOI: 10.1080/02331888.2022.2090943
       
  • Refined normal approximations for the central and noncentral chi-square
           distributions and some applications

    • Free pre-print version: Loading...

      Authors: Frédéric Ouimet
      Pages: 1 - 22
      Abstract: .

      Citation: Statistics
      PubDate: 2022-06-13T11:23:44Z
      DOI: 10.1080/02331888.2022.2084544
       
  • Outlier detection in non-parametric profile monitoring

    • Free pre-print version: Loading...

      Authors: Tao Wang, Yunlong Wang, Qingpei Zang
      Pages: 1 - 18
      Abstract: .

      Citation: Statistics
      PubDate: 2022-06-10T09:56:39Z
      DOI: 10.1080/02331888.2022.2085707
       
  • Generalized signed-rank estimation and selection for the functional linear
           model

    • Free pre-print version: Loading...

      Authors: Huybrechts F. Bindele, Melody Denhere, Wei Sun
      Pages: 1 - 20
      Abstract: .

      Citation: Statistics
      PubDate: 2022-06-08T05:53:07Z
      DOI: 10.1080/02331888.2022.2084094
       
  • A generalized stochastic condensation mechanism for inducing
           underdispersion in count models

    • Free pre-print version: Loading...

      Authors: Chénangnon Frédéric Tovissodé, Romain Glèlè Kakaï
      Pages: 1 - 21
      Abstract: .

      Citation: Statistics
      PubDate: 2022-06-06T11:04:06Z
      DOI: 10.1080/02331888.2022.2084095
       
  • Design-based estimators of the distribution function in ranked set
           sampling with an application

    • Free pre-print version: Loading...

      Authors: Yusuf Can Sevil, Tugba Ozkal Yildiz
      Pages: 1 - 28
      Abstract: .

      Citation: Statistics
      PubDate: 2022-06-02T03:17:11Z
      DOI: 10.1080/02331888.2022.2081690
       
  • Estimation of order restricted standard deviations of normal populations
           with a common mean

    • Free pre-print version: Loading...

      Authors: Nabakumar Jana, Ankur Chakraborty
      Pages: 1 - 24
      Abstract: .

      Citation: Statistics
      PubDate: 2022-05-26T06:09:01Z
      DOI: 10.1080/02331888.2022.2079126
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.201.97.26
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-